Alert archive / Nevada / Red Flag Warnings in 2014
Red Flag Warning 1, NWS Elko, NV
NWS Elko, NV issued this red flag warning at Jun 1, 2014, 10:53 AM PDT. It took effect at Jun 2, 2014, 1:00 PM PDT. It was in force for 9 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jun 1, 2014, 10:53 AM PDT (17:53 UTC)
- In effect from
- Jun 2, 2014, 1:00 PM PDT
- Expired
- Jun 2, 2014, 9:36 PM PDT
- In force
- 9 hr
- Issued by
- NWS Elko, NV
The text
As transmitted, in the capitals the NWS used until 2016.
786 WWUS85 KLKN 011753 RFWLKN URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE ELKO NV 1053 AM PDT SUN JUN 1 2014 ...FIRE DANGER WILL INCREASE ACROSS NEVADA ON MONDAY... .A PACIFIC TROUGH WILL ARRIVE IN NEVADA MONDAY PRODUCING STRONG GUSTY WINDS ACROSS CENTRAL NEVADA...AND DRY LIGHTNING ACROSS NORTHWEST NEVADA. NVZ467-468-021100- /O.UPG.KLKN.FW.A.0001.140602T1800Z-140603T0600Z/ /O.NEW.KLKN.FW.W.0001.140602T2000Z-140603T0500Z/ CENTRAL AND WESTERN HUMBOLDT COUNTY- EASTERN HUMBOLDT COUNTY AND NORTHWESTERN ELKO COUNTY- 1053 AM PDT SUN JUN 1 2014 ...RED FLAG WARNING IN EFFECT FROM 1 PM TO 10 PM PDT MONDAY FOR DRY THUNDERSTORMS FOR FIRE WEATHER ZONES 467 AND 468... THE NATIONAL WEATHER SERVICE IN ELKO HAS ISSUED A RED FLAG WARNING FOR DRY THUNDERSTORMS...WHICH IS IN EFFECT FROM 1 PM TO 10 PM PDT MONDAY. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. * AFFECTED AREA...FIRE WEATHER ZONE 467 CENTRAL AND WESTERN HUMBOLDT COUNTY AND FIRE WEATHER ZONE 468 EASTERN HUMBOLDT COUNTY AND NORTHWESTERN ELKO COUNTY. * WINDS...WEST 10 TO 20 MPH WITH GUSTS UP TO 30 MPH. * RELATIVE HUMIDITY...AS LOW AS 8 PERCENT. * THUNDERSTORM COVERAGE...20 TO 30% * OUTFLOW WINDS...UP TO 50 MPH. * IMPACTS...THE COMBINATION OF LOW HUMIDITY... ALONG WITH DRY LIGHTNING AND STRONG OUTFLOW WINDS...WILL CREATE CRITICAL FIRE WEATHER CONDITIONS. FUELS ACROSS FWZ 467 AND 468 HAVE CURED... AND ARE RECEPTIVE TO IGNITION FROM LIGHTNING STRIKES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. && $$ NVZ457-021100- /O.UPG.KLKN.FW.A.0001.140602T1800Z-140603T0400Z/ /O.NEW.KLKN.FW.W.0001.140602T2000Z-140603T0500Z/ LANDER/EUREKA COUNTIES SOUTH OF HIGHWAY 50 PLUS NORTHERN NYE COUNTY- 1053 AM PDT SUN JUN 1 2014 ...RED FLAG WARNING IN EFFECT FROM 1 PM TO 10 PM PDT MONDAY FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONE 457... THE NATIONAL WEATHER SERVICE IN ELKO HAS ISSUED A RED FLAG WARNING FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY...WHICH IS IN EFFECT FROM 1 PM TO 10 PM PDT MONDAY. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. * AFFECTED AREA...FIRE WEATHER ZONE 457 LANDER/EUREKA COUNTIES SOUTH OF HIGHWAY 50 PLUS NORTHERN NYE COUNTY. * WINDS...SOUTH 15 TO 25 MPH WITH GUSTS UP TO 40 MPH. * RELATIVE HUMIDITY...AS LOW AS 4 PERCENT. * IMPACTS...THE COMBINATION OF STRONG GUSTY SOUTHWEST WINDS AND VERY LOW HUMIDITY WILL CREATE CREATE CRITICAL FIRE WEATHER CONDITIONS. FUELS ACROSS FWZ 457 HAVE CURED... AND CAN SUPPORT WILDFIRES SHOULD AN IGNITION OCCUR. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. && $$
3 follow-up statements
676 WWUS85 KLKN 020912 RFWLKN URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE ELKO NV 212 AM PDT MON JUN 2 2014 ...FIRE DANGER WILL INCREASE ACROSS NEVADA TODAY... .A PACIFIC TROUGH WILL ARRIVE IN NEVADA TODAY PRODUCING STRONG GUSTY WINDS ACROSS CENTRAL NEVADA...AND DRY LIGHTNING ACROSS NORTHWEST NEVADA. NVZ467-468-030000- /O.CON.KLKN.FW.W.0001.140602T2000Z-140603T0500Z/ CENTRAL AND WESTERN HUMBOLDT COUNTY- EASTERN HUMBOLDT COUNTY AND NORTHWESTERN ELKO COUNTY- 212 AM PDT MON JUN 2 2014 ...RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON TO 10 PM PDT THIS EVENING FOR DRY THUNDERSTORMS FOR FIRE WEATHER ZONES 467 AND 468... * AFFECTED AREA...FIRE WEATHER ZONE 467 CENTRAL AND WESTERN HUMBOLDT COUNTY AND FIRE WEATHER ZONE 468 EASTERN HUMBOLDT COUNTY AND NORTHWESTERN ELKO COUNTY. * WINDS...SOUTHWEST 5 TO 10 MPH WITH GUSTS UP TO 25 MPH. * RELATIVE HUMIDITY...AS LOW AS 7 PERCENT. * THUNDERSTORM COVERAGE...20 TO 30% * OUTFLOW WINDS...UP TO 50 MPH. * IMPACTS...THE COMBINATION OF LOW HUMIDITY... ALONG WITH DRY LIGHTNING AND STRONG OUTFLOW WINDS...WILL CREATE CRITICAL FIRE WEATHER CONDITIONS. FUELS ACROSS FWZ 467 AND 468 HAVE CURED... AND ARE RECEPTIVE TO IGNITION FROM LIGHTNING STRIKES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF DRY LIGHTNING...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. && $$ NVZ457-030000- /O.CON.KLKN.FW.W.0001.140602T2000Z-140603T0500Z/ LANDER/EUREKA COUNTIES SOUTH OF HIGHWAY 50 PLUS NORTHERN NYE COUNTY- 212 AM PDT MON JUN 2 2014 ...RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON TO 10 PM PDT THIS EVENING FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONE 457... * AFFECTED AREA...FIRE WEATHER ZONE 457 LANDER/EUREKA COUNTIES SOUTH OF HIGHWAY 50 PLUS NORTHERN NYE COUNTY. * WINDS...SOUTHWEST 15 TO 25 MPH WITH GUSTS UP TO 45 MPH. * RELATIVE HUMIDITY...AS LOW AS 4 PERCENT. * IMPACTS...THE COMBINATION OF STRONG GUSTY SOUTHWEST WINDS AND VERY LOW HUMIDITY WILL CREATE CRITICAL FIRE WEATHER CONDITIONS. FUELS ACROSS FWZ 457 HAVE CURED... AND CAN SUPPORT WILDFIRES SHOULD AN IGNITION OCCUR. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. && $$ TURNER
391 WWUS85 KLKN 022141 RFWLKN URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE ELKO NV 241 PM PDT MON JUN 2 2014 NVZ467-468-030500- /O.CON.KLKN.FW.W.0001.000000T0000Z-140603T0500Z/ CENTRAL AND WESTERN HUMBOLDT COUNTY- EASTERN HUMBOLDT COUNTY AND NORTHWESTERN ELKO COUNTY- 241 PM PDT MON JUN 2 2014 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 10 PM PDT THIS EVENING FOR DRY THUNDERSTORMS FOR FIRE WEATHER ZONES 467 AND 468... * AFFECTED AREA...FIRE WEATHER ZONE 467 CENTRAL AND WESTERN HUMBOLDT COUNTY AND FIRE WEATHER ZONE 468 EASTERN HUMBOLDT COUNTY AND NORTHWESTERN ELKO COUNTY. * WINDS...SOUTHWEST 10 TO 20 MPH WITH GUSTS UP TO 25 MPH. * RELATIVE HUMIDITY...AS LOW AS 7 PERCENT. * THUNDERSTORM COVERAGE...15 TO 25% * OUTFLOW WINDS...UP TO 50 MPH. * IMPACTS...THE COMBINATION OF LOW HUMIDITY... ALONG WITH DRY LIGHTNING AND STRONG OUTFLOW WINDS...WILL CREATE CRITICAL FIRE WEATHER CONDITIONS. FUELS ACROSS FWZ 467 AND 468 HAVE CURED... AND ARE RECEPTIVE TO IGNITION FROM LIGHTNING STRIKES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF DRY LIGHTNING...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. && $$ NVZ457-030500- /O.CON.KLKN.FW.W.0001.000000T0000Z-140603T0500Z/ LANDER/EUREKA COUNTIES SOUTH OF HIGHWAY 50 PLUS NORTHERN NYE COUNTY- 241 PM PDT MON JUN 2 2014 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 10 PM PDT THIS EVENING FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONE 457... * AFFECTED AREA...FIRE WEATHER ZONE 457 LANDER/EUREKA COUNTIES SOUTH OF HIGHWAY 50 PLUS NORTHERN NYE COUNTY. * WINDS...SOUTHWEST 15 TO 25 MPH WITH GUSTS UP TO 40 MPH. * RELATIVE HUMIDITY...AS LOW AS 4 PERCENT. * IMPACTS...THE COMBINATION OF STRONG GUSTY SOUTHWEST WINDS AND VERY LOW HUMIDITY WILL CREATE CRITICAL FIRE WEATHER CONDITIONS. FUELS ACROSS FWZ 457 HAVE CURED... AND CAN SUPPORT WILDFIRES SHOULD AN IGNITION OCCUR. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. && $$
652 WWUS85 KLKN 030436 RFWLKN URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE ELKO NV 936 PM PDT MON JUN 2 2014 NVZ457-467-468-030545- /O.CAN.KLKN.FW.W.0001.000000T0000Z-140603T0500Z/ LANDER/EUREKA COUNTIES SOUTH OF HIGHWAY 50 PLUS NORTHERN NYE COUNTY-CENTRAL AND WESTERN HUMBOLDT COUNTY- EASTERN HUMBOLDT COUNTY AND NORTHWESTERN ELKO COUNTY- 936 PM PDT MON JUN 2 2014 ...RED FLAG WARNING IS CANCELLED FOR DRY THUNDERSTORMS FOR FIRE WEATHER ZONES 467 AND 468... ...RED FLAG WARNING IS CANCELLED FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONE 457... THE NATIONAL WEATHER SERVICE IN ELKO HAS CANCELLED THE RED FLAG WARNING. THUNDERSTORMS IN FIRE ZONES 467 AND 468 HAVE DIMINISHED THIS EVENING...AND AS A RESULT THE RED FLAG WARNING HAS BEEN CANCELLED. WINDS HAVE DIMINISHED ACROSS FIRE ZONES 457...AND SPEEDS ARE AROUND 10 TO 20 MPH. RELATIVE HUMIDITIES ARE STILL QUITE LOW...BUT ARE EXPECTED TO RECOVER TO 10 TO 15 PERCENT. WITH THE DECREASE IN WINDS...THE RED FLAG WARNING HAS BEEN CANCELLED. $$
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Elko, NV wrote its last area forecast discussion before this red flag warning went out at Jun 1, 2:00 AM PDT, 8 hours 53 minutes earlier.
Area forecast discussion, Jun 1, 2:00 AM PDT, 8 hours 53 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ELKO NV 200 AM PDT SUN JUN 1 2014 .SYNOPSIS...A BEAUTIFUL START TO JUNE ON SUNDAY WITH A SUNNY PLEASANT AFTERNOON AND MUCH LESS WIND THAN ON SATURDAY. A VIGOROUS PACIFIC TROUGH WILL SWEEP THROUGH NEVADA MONDAY AND MONDAY EVENING, PROVIDING INCREASED FIRE WEATHER CONCERNS WITH STRONG WINDS AND DRY THUNDERSTORMS. WARM AND DRY AFTERNOONS WILL PREVAIL FOR THE UPCOMING WEEK. && .SHORT TERM...TODAY AND MONDAY. SKY HAS CLEARED COMPLETELY THIS MORNING COURTESY OF STRONG SUBSIDENCE BEHIND DEPARTING TROUGH. RADIATIONAL COOLING WILL BE STRONG FOR THE FIRST MORNING OF JUNE, ALLOWING 30S TO BE COMMON AT SUNRISE. ALREADY FALLING INTO THE 40S AT ELKO AT MIDNIGHT. COLDEST VALLEYS WILL FLIRT WITH FREEZING FOR SEVERAL HOURS THIS MORNING, AND SOME TENDER VEGETATION MAY STRUGGLE A BIT, BUT DAMAGING FREEZES ARE NOT EXPECTED. TODAY...A BEAUTIFUL START TO JUNE, AS NEVADA SITS BETWEEN TWO TROUGHS, ONE DEPARTING TO OUR EAST, AND THE NEXT ORGANIZING OVER THE EASTERN PACIFIC. AIR REMAINS JUST ABOUT AS DRY AS YESTERDAY, SO NOTHING MORE THAN A FEW CUMULUS TODAY. MUCH LESS WINDS THAN SATURDAY AS WELL, WITH SIMILAR PLEASANT TEMPERATURES IN THE UPPER 70S AND LOWER 80S. MONDAY...POTENT NEGATIVELY-TILTED, BUT MOISTURE-STARVED, PACIFIC TROUGH WILL SPREAD INTO NEVADA. THE DYNAMIC LIFT FROM THIS SYSTEM IS FORECAST BY THE MODELS TO BE QUITE CONSIDERABLE, BUT THE SCANTY MOISTURE WILL KEEP IMPACTS TO SENSIBLE WEATHER LIMITED. PRIMARY IMPACTS ARE EXPECTED TO BE TO THE FIRE WEATHER COMMUNITY (SEE BELOW). TROUGH AXIS WILL BE IN CALIFORNIA LATE MONDAY MORNING, AND SPREAD INTO NEVADA MONDAY AFTERNOON AND EVENING. IN RESPONSE TO THE TROUGH, 00Z NAM FORECASTS A STRONG SURFACE LOW (995 MB) TO FORM NEAR SPRING CREEK 5-8 PM MONDAY. SOUTH OF THIS LOW, S/SW WINDS WILL BE STRONG AND GUSTY ACROSS CENTRAL NEVADA, AVERAGING 20-30 MPH WITH GUSTS NEAR 40 MPH. WINDS SHOULD REMAIN BELOW ADVISORY CRITERIA, BUT WILL SIGNIFICANTLY INCREASE FIRE DANGER ACROSS NYE COUNTY. WINDS WILL BE MUCH LIGHTER ACROSS NORTHERN NEVADA. DESPITE STRONG LIFT, AND 00Z GFS FORECASTING INSTABILITY WITH LIFTED INDEX NEAR OR LESS THAN ZERO ACROSS THE ENTIRE CWA 5 PM MONDAY, MOISTURE AND THEREFORE RAINDROPS ACTUALLY REACHING THE GROUND WILL BE SCARCE. PLACED PLENTY OF CLOUD BUILDUPS ACROSS NW NEVADA MONDAY AFTERNOON AND ESPECIALLY EVENING, AS MID-LEVEL MOISTURE TRIES TO INCREASE 5 -11 PM. MODEL SOUNDINGS SHOW THIS MOISTENING PROCESS AROUND 500 MB MONDAY EVENING, AND THIS IS WHEN ISOLATED THUNDERSTORMS AND DRY LIGHTNING STRIKES ARE MOST LIKELY. CAN'T EXPECT MUCH MORE THAN SPRINKLES ON THE GROUND. STRONGEST HIGH-BASED CONVECTION WILL PRODUCE STRONG OUTFLOW WINDS TO 50 MPH ACROSS NORTHERN NEVADA. A STRONG SURGE OF WARM AIR AHEAD OF THE INCOMING TROUGH WILL PUSH MONDAY'S HIGH TEMPERATURES INTO THE MID 80S, WITH THE WARMEST VALLEYS CRACKING 90 DEGREES. TURNER .LONG TERM...MONDAY NIGHT THROUGH SATURDAY. THE MODELS SEEM TO BE IN GENERAL AGREEMENT FOR THE LONG TERM PERIOD...AND A GENERAL DRY TROUGH REGIME IS EVIDENT THROUGHOUT THE FORECAST PERIOD. A SLIGHT CHANCE OF MAINLY DRY VARIETY THUNDERSTORMS WILL BE POSSIBLE TUESDAY AFTERNOON AND EVENING ACROSS NORTHERN NEVADA...THEN GOING FORWARD IN THE WEEK DRIER CONDITIONS WILL INHIBIT IDEAL CONDITIONS FOR TS PRODUCTION WITH NO WIND ISSUES EXPECTED AT THIS TIME. ALTHOUGH STILL COULD SEE SOME CUMULUS CLOUD BUILD-UPS EACH DAY. HIGH TEMPERATURES WILL RANGE FROM THE MID 70S TO THE MID 80S. LOW TEMPERATURES WILL GENERALLY BE IN THE 40S. && .AVIATION...VFR CONDITIONS CAN BE EXPECTED AT KWMC KEKO KELY AND KTPH THROUGH MONDAY MORNING. && .FIRE WEATHER...MIN RH WILL REMAIN LOW THIS AFTERNOON, AT 5-10&. MUCH LESS WIND TODAY COMPARED TO YESTERDAY. LACK OF INSTABILITY WILL PRECLUDE THUNDERSTORMS, SO NO FIRE WEATHER CONCERNS TODAY. WEATHER SITUATION BECOMES A LOT MORE COMPLICATED ACROSS THE FIRE DISTRICT ON MONDAY, AS A POTENT NEGATIVELY-TILTED SHORTWAVE TROUGH ARRIVES IN NEVADA MONDAY AFTERNOON AND EVENING. THIS SYSTEM WILL INCREASE FIRE DANGER ON MONDAY IN TWO AREAS: STRONG WINDS/LOW RH IN NYE COUNTY /FWZ 457/ AND POTENTIAL FOR DRY LIGHTNING ACROSS NW NEVADA /FWZ 467 AND 468/. A FIRE WEATHER WATCH IS BEING ISSUED FOR FWZ 457 FOR 11 AM - 9 PM MONDAY. A STRONG SURFACE LOW IS EXPECTED NEAR SPRING CREEK MONDAY EVENING, WHICH WILL FORCE S/SW WINDS TO INCREASE ALONG AND SOUTH OF U.S. HIGHWAY 50. WINDS WILL AVERAGE 20-30 MPH WITH GUSTS NEAR 40 MPH. WINDS WILL BE JUST AS STRONG ACROSS WHITE PINE COUNTY /FWZ 455/ BUT SINCE FUELS HAVE NOT BEEN DECLARED CURED, WILL NOT ISSUE A WATCH FOR MONDAY. RED FLAG CRITERIA FOR WIND/RH WILL ALMOST CERTAINLY BE REACHED ACROSS WHITE PINE COUNTY MONDAY, SO CAUTION IS ADVISED NEAR ANY FUELS THAT HAVE DRIED ENOUGH TO IGNITE. A FIRE WEATHER WATCH IS BEING ISSUED FOR FWZ 467 AND 468 FOR 11 AM - 11 PM MONDAY FOR THE POTENTIAL FOR DRY LIGHTNING. IN SOME RESPECTS, THE MODELS ARE PORTRAYING A CLASSIC DRY LIGHTNING SCENARIO ACROSS NW NEVADA MONDAY AFTERNOON AND ESPECIALLY EVENING, WITH A NEGATIVELY-TILTED 500 MB TROUGH, WITH EMBEDDED VORTICITY MAXIMA AND DIFFLUENT FLOW ALOFT. LIFT AND INSTABLITY WILL CLEARLY BE SUPPORTIVE OF CONVECTION FOR THESE ZONES. FORECASTER UNCERTAINTY REGARDS VERY LIMITED MOISTURE MONDAY. PRECIPITABLE WATER VALUES START OUT ONLY IN THE 0.25-0.40 INCH RANGE IN THE WATCH AREA, BUT GFS DOES INCREASE PW CLOSER TO THE 0.50 INCH TRADITIONAL PW THRESHOLD FOR DRY CONVECTION MONDAY EVENING AS MID- LEVEL MOISTURE INCREASES. BECAUSE OF THIS TENDENCY FOR MOISTURE TO INCREASE NEAR 500 MB WITH TIME MONDAY, OPTED TO GO AHEAD AND ISSUE THE WATCH TO INCREASE AWARENESS IN THESE ZONES WHERE THE FUELS ARE CURED AND VERY DRY. HIGH-BASED DRY CONVECTION WILL ALSO PRODUCE STRONG ERRATIC OUTFLOW WINDS TO 50 MPH, FURTHER COMPLICATING ANY POTENTIAL FIRE BEHAVIOR. FIRE MANAGERS AND CREWS IN THE FIELD SHOULD MONITOR THE DRY LIGHTNING POTENTIAL MONDAY CLOSELY. TURNER && .HYDROLOGY...TEMPERATURES WILL BE IN THE 70S AND 80S THROUGH NEXT WEEK. THE THREAT OF MINOR FLOODING IS STILL PRESENT ALONG STREAMS FLOWING OUT OF THE RUBY MOUNTAINS DUE TO ACCELERATED SNOW MELT. LAMOILLE CREEK WILL CONTINUE TO PEAK ABOVE 4 FEET FOR THE NEXT SEVERAL DAYS. && .LKN WATCHES/WARNINGS/ADVISORIES... FIRE WEATHER WATCH FROM MONDAY MORNING THROUGH MONDAY EVENING FOR HUMBOLDT COUNTY...NORTHERN ELKO COUNTY...NORTHERN LANDER COUNTY AND NORTHERN EUREKA COUNTY. FIRE WEATHER WATCH FROM MONDAY MORNING THROUGH MONDAY EVENING FOR NORTHEASTERN NYE COUNTY...NORTHWESTERN NYE COUNTY...SOUTHERN LANDER COUNTY AND SOUTHERN EUREKA COUNTY. && 99/92/92/99/92
The office that day
Everything else NWS Elko, NV issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 1, 2:10 AM PDT | Fire Weather Watch | LKN | 9 hr |
Nearby
Red Flag Warnings in Nevada, 2014Every red flag warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.